# SDR SWAA2024052980017

- Difficulty date: April 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 270-277
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS270 TO BS 277 AND BL 0 FWD GALLEY AND LAV 2024-293722<[01] REPLACED INTERCOSTAL AND FASTENERS ON FLOOR STRUCTURE LOCATED BS270 TO BS 277 AND BL 0 FWD GALLEY AND LAV. I.A.W. B737-700 SRM 51-10-02 Ï¿½TEM 9; B737-700 SRM 51-40-02 AND DRAWING #141A5210; SHEET 18; REV-.;[02] REPLACED INTERCOSTAL AND FASTENERS ON FLOOR STRUCTURE LOCATED BS270 TO BS 277 AND BL 0 FWD GALLEY AND LAV. I.A.W. B737-700 SRM 51-10-02 Ï¿½TEM 9; B737-700 SRM 51-40-02 AND DRAWING #141A5210; SHEET 18; REV-.
